# SDR IPXA09656713

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587687
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCD POS 4 CTR FLOOR PANEL DAMAGED.  REPAIRED PER EO B767-5320-34304-A.
